# SDR RAIA201501090001

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N853HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145407
- Aircraft time: 25,812 hours, 23,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES FOR PASSENGER DOOR HANDRAIL EMERGENCY EXIT LIGHTS ARE BROKEN.  MAINTENANCE REPAIRED THE WIRES, OPS CHECKED GOOD.
